Bentyl. Causing Nausea And Nervousness In System.

3 Replies Updated



Conversation Starter

Vicky Says:


Are the side affects causing these systems. I have no abdominal pain just nervousness throughout digestive tract and nausea, dry mouth and tired but cannot sleep to nervousness in system.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Vicky! How are you?

Yes, those can be side effects of this medication, as listed by the FDA and they should improve in time, as your body gets used to the medication.

You may also experience diarrhea and headache.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
2
Doreen Says:
via mobile

Re: Verwon (# 1)

I was told by my doctor that Dicyclomine would help with the urgent need to go to the bathroom or slow it down. That along with stomache pain is the reason I’m taking it.

REPLYSHAREREPORT
Was this helpful?      0  
3
Chris Says:
via mobile

Stopped taking benyl but feel nausea and nervousness in stomach and burning sensation. Took it for 1 month stopped and started back for 2 days now having problems. No diarrhea but pushing of bowels every morning

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Tri-previfem causing nausea and vomiting?
Hey! I started this last month on 4/25 and the first week was miserable. I take it in the morning with Zoloft. I had rea... 1 reply
i hve antral gstritis dctor gve me pantocid dsr twice n sucral thrice daily im tking ths from last 3 months ive prblem like nervousness sweating hand
i hve antral gstritis dctor gve me pantocid dsr twice n sucral thrice daily im tking ths from last 3 months ive prblem l...
Bentyl possibly causing bad side effects
I have been taking bentyl 10mg 4 times a day as needed and zofran 4mg 2 times a day as needed for approximately 4 to 6 m... 7 replies
Taking Oxycodone For Pain Its Causing Nausea What Can I Take
yes,had knee replacement Doctor gave me Oxycodone for pain but it makes me nausea what can I take for the nausea safely.... 2 replies
Candesartan causing weight gain and bloating
Hi. I have been on 4 mg of Candesartan for 2 weeks. I had to stop Amlopidine because of shortness of breath. I have had ... 1 reply
Eliquis causing weight gain and tiredness?
Hi, my name is Laura and I just started taking eliquis about 2 1/2 months ago and I have gained 21 pounds which is highl... 43 replies
increased dosage causing weak legs and breathing d
have been diagnosed with parkinsons about 2 yrs ago. the doctor prescribed 100mg carbilev. now has increased it to 250mg...
Is adderall causing mouth and stomach symptoms?
I am: female, age 30, 'overweight', tobacco smoker, and have been taking 30mg amphetamine salts twice a day for ... 2 replies
Purbac DS and Tribuss causing sleepiness
I have started taking Purbac DS and Tribuss 5 days ago and I sleep day and night. I'm worried. Please help. ## Drows... 2 replies
Can my meds be causing Amensia and ADHD?
I take Lyrica, Tramadol, Effexor, Vyvanse, Valium (I have been on this medication for the past forty years because I hav... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA